Please use this identifier to cite or link to this item:

Title: On probabilistic methods in fuzzy theory
Authors: Hung T. Nguyen
Tonghui Wang
Date: 2004-01
Issue Date: 2008-12-24 13:40:05 (UTC+8)
Abstract: This lecture is mainly a survey of useful probabilistic methods in the theoretical analysis of fuzzy theory for modeling and design of intelligent systems. The probabilistic methods also are useful for fusing domain knowledge with numerical data in the field of intelligent data analysis. Published 2004 Wiley Periodicals, Inc.
Relation: International Journal of Intelligent Systems, 19(1/2), 99-109
Data Type: article
DOI 連結:
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
102602.pdf116KbAdobe PDF501View/Open

All items in 學術集成 are protected by copyright, with all rights reserved.

社群 sharing